×

zbMATH — the first resource for mathematics

Creation of periodic points of all types in the neighbourhood of K.A.M. tori. (Création de points périodiques de tous types au voisinage des tores K.A.M.) (French) Zbl 0853.58046
One proves that a residual subset \(G\), which is the set of \(C^\infty\) symplectic diffeomorphisms of a manifold \(M\), has the following property: for all \(f\) in \(G\), every Lagrangian periodic torus (with period \(\tau\)) on which \(f^r\) is conjugated to an ergodic rotation, is the limit of periodic points of all types (having hyperbolic and elliptic dimensions that one chooses in advance). A good comparison with other known results is done.

MSC:
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
37B99 Topological dynamics
37G99 Local and nonlocal bifurcation theory for dynamical systems
PDF BibTeX XML Cite
Full Text: DOI Link Numdam EuDML
References:
[1] ARNAUD (M.-C.) . - Points périodiques et tores invariants de difféomorphismes symplectiques, thèse de doctorat , Univ. Paris 7, 1990 .
[2] ARNAUD (M.-C.) . - Type des points fixes des difféomorphismes symplectiques de Tn x \Bbb Rn , Supplément au Bull. Soc. Math. France, t. 48, 1992 . Numdam | MR 93c:58065 | Zbl 0758.58009 · Zbl 0758.58009
[3] ARNAUD (M.-C.) . - Type of critical points of Hamiltonian functions and of fixed points of symplectic diffeomorphisms , à paraître dans Nonlinearity. Zbl 0811.58022 · Zbl 0811.58022
[4] BOST (J.) . - Tores invariants des systèmes dynamiques hamiltoniens , Astérisque, t. 133-134, 1986 , p. 113-157. Numdam | Zbl 0602.58021 · Zbl 0602.58021
[5] DOUADY (R.) . - Applications du théorème des tores invariants , thèse, Univ. Paris 7, 1982 .
[6] HERMAN (M.R.) . - On the dynamic on Lagrangian tori invariant by symplectic diffeomorphisms , preprint, 1990 .
[7] MOSER (J.) . - Proof of a generalized form of a fixed point theorem due to G.D. Birkhoff , Lecture Notes in Math., t. 597, 1977 , p. 464-494. MR 58 #13205 | Zbl 0358.58009 · Zbl 0358.58009
[8] NEWHOUSE (S.) . - Quasi-elliptic periodic points in conservative dynamical systems , Amer. J. Math., t. 99 (5), 1977 , p. 1061-1087. MR 56 #13290 | Zbl 0379.58011 · Zbl 0379.58011
[9] PUGH (C.) and ROBINSON (C.) . - The C1 Closing Lemma, including Hamiltonians , Ergodic Theory Dynamical Systems, t. 3, 1983 , p. 261-314. MR 85m:58106 | Zbl 0548.58012 · Zbl 0548.58012
[10] ROBINSON (C.) . - Generic properties of conservative systems , Amer. J. Math., t. 92, 1970 , p. 562-601. MR 42 #8517 | Zbl 0212.56502 · Zbl 0212.56502
[11] WEINSTEIN (A.) . - The invariance of Poincaré’s generating function for canonical transformation , Invent. Math., t. 16, 1972 , p. 202-213. MR 45 #9358 | Zbl 0235.70008 · Zbl 0235.70008
[12] WEINSTEIN (A.) . - Lectures on symplectic manifolds , CBMS Regional Conf. Ser. in Math., t. 29, 1977 . MR 57 #4244 | Zbl 0406.53031 · Zbl 0406.53031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.